# SDR CAL960139

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fwd Lavatory
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FORWARD LAV FLOOR PANEL CORRODED.  A NEW WEB SECTION AND L-ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-1, 51-10-2, AND 51-40-3.  (M)
